On hyper-dual generalized Fibonacci numbers


ÖMÜR N., KOPARAL S.

Notes on Number Theory and Discrete Mathematics, vol.26, no.1, pp.191-198, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.7546/nntdm.2020.26.1.191-198
  • Title of Journal : Notes on Number Theory and Discrete Mathematics
  • Page Numbers: pp.191-198
  • Keywords: Second order linear recurrence, Hyper-dual generalized Fibonacci number

Abstract

In this paper, we define hyper-dual generalized Fibonacci numbers. We give the Binet formulae, the generating functions and some basic identities for these numbers.